# SDR EISA97035

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6826
- Make and model: Boeing 727223
- Aircraft serial: 19704
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Vane
- Part number: 2566A21
- Condition: Inop
- Location: Rt Fwd Fuselage
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STICK SHAKER ACTIVATED ON TAKEOFF FROM CPH (ATB).  REPLACED AOA VANE.  (M)
